I have been on Asacol for two weeks. Before I started my sed rate was 99. Since I don't have the typical symptoms of CD, my doctor had me go for a blood test to recheck the sed rate. It came down to 76 which indicates the drug is working. However, I have a few manifestations such as a rash on my chest and upper arms, aching ankle and knee joints, low grade fever. Every web site I have gone on to read about Asacol lists what I am experiencing among the possible side effects. Yet, my doctor it telling me all are A-typical of the drug and Crohn's. He told me to stop the medicine as of today and to call his office in three days with an update. Already, my joints have stopped aching. Has anyone else been on Asacol and had such effects?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...